Server lower back pain that shoots through right leg and in both hips, also pain with sleeping
For about 4 years now, after falling down 4 concrete steps I began having pain in my lower back and hip area.. It is sharp painat times then goes to a continuous dull pain, . If I stand too long I have shooting pain in my back that shoots down the right leg. This pain also generates to the pelvic area to both hips. I have permanent uritha and bladder nerve damage. . Lite walking brings on the pain in the lower back, hips and thighs and shoots down the right leg and my foot feels like it is on fire all the time. If I sit for a period of time my right legs has a feeling like it is a sleep and I have to stand to try to get feeling back. I had surgery on Aug 23, 2005 on the l4 &5 , they also had to remove to vericose vains that where next to the spinal cored we were hoping this would take care of the issue, but the pain is back and Dr. is having another EMG-NW LE done and this is the most painful test. The last time they did this they hit a nerve that was block and I was in server pain for 5 days. I also have problems sleeping do to pain. I have not been on any medication for 2 1/2 months, but I am taking Ibuporphine like candy to try to just take the edge off. I would like to know what else I can do to help releive some of this pain.
Have you ever seen a Pain Management Doctor? There are many nerve block type shots they might be able to do, or steroid shots for inflamation (inflammation). You really need something to break the pain cycle that you've been in. Advil isn't enough and it tears up your stomach after awhile. What kind of Physical Therapy have you had ,if any? You may have a shifted pelvis or something that a Physical Therapist could adjust for you and give you some easy daily exercises to keep your back strong and everything in the correct place. Good luck, I feel your pain.
Brandy...if i didnt know better, i would think we are twins. I have the same problems you have. Mine started 5 years ago, it is spinal stenois curved spine, pain in legs lower back, same as you.....I went thru pain managment class at the VA hospital.meds consist of methadone 2.5 mg twice a day or as needed. Plus i use a rixaicin HP , it is a topical analgesic cream 4 times a day. Also i use a unit called a TENS unit which is electrical shock unit for nerve ending, it does a good job.It is a must to do some type of excersize to help the mucsel tone , also on the meds methocarbamaol is a relaxer helps to sleep. good luck on your quest.
it sounds like we have the same thing but i'm only 22! i fell off my horse when i was 15 and i couldn't move my legs for 9 weeks! then i saw a ciropractor and she "fixed" my back. well at least for a few years. then when i was about 18 the pain started to come back thick and fast. i'm now 22 and the pain is so bad some days i cant get out of bed. i have like you pain in the lower back that go's down my right leg, sometimes both and really bad pain in my hip's when i walk or stand. which is unbearabal.
last year in aug 2007 i whent to see a osteapath and she was good but it was to much money so i had to stop going. it felt good for a few days and then once again the pain reterned. my partner made me see the doctor and they have refured me to a phiseo and i am waiting on an appointment but i am told i have to go and have an xray and MRI. i dread ever having children cos i dont know if my back could cope. i.m alergic (allergic) to asprin so cant take and anti inflamitrys like ib etc. so i cant really do much for the pain. can you surjest anything??? thank you liz.t.
If your just looking for something to relax and take the egde off until your doctors finds a Answer........ smoke a joint. Thats not a solution...its more like a soothing balm you put on your skin when your burned......it will also help you sleep. I Fell when i was fourteen and damaged my tailbone....ive had and will always have this throbbing ache in my lower back. And just like you walking, sitting for long periods, and just light activity kill my back. Since there is nothing i can do....and i seriously do not want to become addicted to pills.......i chose to self medicate with marijuana. My Doctor Agrees!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.